×

zbMATH — the first resource for mathematics

On a nonlinear problem for third-order differential equations. (English) Zbl 0702.34002
Sufficient conditions for the existence of solutions of the problem \[ u'''=f(t,u,u',u'');\quad (-1)^ iu^{(i)}(t)\geq 0,\quad i=0,1,2;\quad t\geq 0 \] are given.
Reviewer: N.Pavel

MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34C99 Qualitative theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Fermi E.: Un metodo statistico per la determinazione di alcune proprietà dell’ atomo. Rend. R. Acc. Naz. dei Lincei. 1927, 6, 602-607.
[2] Hartman P., Wintner A.: On the non-increasing solutions of \(y'' = f(x,y,y')\). Amer. Journ. of Math., 1951, 73, 390-404. · Zbl 0042.32601
[3] Kiguradze I. T.: On the non-negative non-increasing solutions of non-linear second order differential equations. Ann. di Mat. pura ed appl., 1969, 81, 169-192. · Zbl 0202.09204
[4] Kiguradze I. T.: On monotone solutions of nonlinear ordinary differential equations of order n. Izv. Akad. Nauk SSSR, ser.mat., 1969, 33, 1293-1317. · Zbl 0211.40103
[5] Kiguradze I. T.: Nekotoryje singuljarnyje krajevyje zadači dlja obyknověnnych differenciaľnych uravn\?nij. ITU, Tbilisi, 1975.
[6] Kiguradze I. T., Rachůnková I.: O razrešimosti nelinejnoj zadači tipa Knesera. Diff. uravněnija, 1979, XV, 10, 1754-1765.
[7] Kneser A.: Untersuchung und asymptotische Darstellung der Integrale gewisser Differentialgleichungen bei grossen reelen Werten des Arguments. J. reine und angew. Math., 1896, 166, 178-212. · JFM 27.0253.03
[8] Lampariello G.: Su una classe notevole di equazionì differenziali del secondo ordine non lineari. Rend. R. Acc. Naz. dei Lincei, 1934, 9, 284-290, 386-393. · Zbl 0009.06505
[9] Mambriani A.: Su una particolare equazione differenziale. Rend. R. Acc. Naz. dei Lincei, 1929, 9, 142-144. · JFM 55.0254.04
[10] Mambriani A.: Su un teorema relativo alle equazioni differenziali ordinarie del 2^\circ ordine. Rend. R. Acc. Naz. dei Lincei, 1929, 9, 620-622. · JFM 55.0254.06
[11] Miranda C.: Teoremi e metodi per l’integrazione numerica dell’ equazione differenziale di Fermi. Mem. della R. Acc. d’ltalia, 1934, 5, 285-322. · Zbl 0008.35301
[12] Scorza-Dragoni G.: A proposito di un’ equazione differenziale. Rend. R. Acc. Naz. dei Lincei, 1928, 8, 361-362. · JFM 54.0481.03
[13] Scorza-Dragoni G.: Su un’ equazione differenziale particolare. Rend. R. Acc. Naz. dei Lincei, 1929, 9, 623-625. · JFM 55.0254.05
[14] Scorza-Dragoni G.: Il problema dei valori ai limiti studiato in grande per gli integrali di una equazione differenziale del secondo ordine. Giorn. di Mat. di Battaglini, 1931, 69, 77-112. · Zbl 0002.25702
[15] Sommerfeld A.: Integrazione asimptotica dell’ equazione di Thomas - Fermi. Rend. R. Acc. Naz. dei Lincei, 1932, 15, 788-792. · Zbl 0004.39304
[16] Thomas L. H.: The calculation of atomic fields. Proc. of the Cambridge Phil. Soc., 1927, 23, 542-548. · JFM 53.0868.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.